Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An involutorial line transformation determined by a congruence of twisted cubic curves


Author: J. M. Clarkson
Journal: Bull. Amer. Math. Soc. 43 (1937), 142-144
DOI: https://doi.org/10.1090/S0002-9904-1937-06510-4
MathSciNet review: 1563502
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06510-4